# SDR SWAA2017032312742

- Difficulty date: March 16, 2017
- Submitted: March 27, 2017
- Operation: Air carrier
- Aircraft: N963WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36676
- Aircraft time: 20,025 hours, 11,772 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 146A8340
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT LOWER DOOR CUTOUT SILL WEB CORRODED.  R&R WEB IAW SRM & DWG.
